# SDR ASAA0610331

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546419235
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING LE SKIN CRACKED AT NUMBER 4 SLAT ACTUATOR CUTOUT.  REPAIRED PER SRM 57 30 4 FIG 5.
